Please use this identifier to cite or link to this item: http://hdl.handle.net/11422/8787
Type: Artigo
Title: Analytical solution of the advection–diffusion transport equation using a change-of-variable and integral transform technique
Author(s)/Inventor(s): Guerrero, Jesús Salvador Pérez
Pimentel, Luiz Claudio Gomes
Skaggs, Todd H.
Van Genuchten, Martinus Theodorus
Abstract: Indisponível.
Abstract: This paper presents a formal exact solution of the linear advection–diffusion transport equation with constant coefficients for both transient and steady-state regimes. A classical mathematical substitution transforms the original advection–diffusion equation into an exclusively diffusive equation. The new diffusive problem is solved analytically using the classic version of Generalized Integral Transform Technique (GITT), resulting in an explicit formal solution. The new solution is shown to converge faster than a hybrid analytical–numerical solution previously obtained by applying the GITT directly to the advection–diffusion transport equation.
Keywords: Analytical solution
Transport equation
Integral transforms
Subject CNPq: CNPQ::CIENCIAS EXATAS E DA TERRA::FISICA::AREAS CLASSICAS DE FENOMENOLOGIA E SUAS APLICACOES::DINAMICA DOS FLUIDOS
Production unit: Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: International Journal of Heat and Mass Transfer
Volume: 52
Issue: 13-14
Issue Date: 11-Mar-2009
DOI: 10.1016/j.ijheatmasstransfer.2009.02.002
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 0017-9310
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
2009_PIMENTEL_IJHMT_v52_p3297-3304-min.pdf148,84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.